sexologist-icon
Menses and pain
Hi All, Due to irregular periods doctor prescribed ed me Sysron ncr for 22 days and now since five days my periods are so painful and heavy I am not able to walk and not able to go to office and also she suggested to take krimson 35 and cyclone syroupe and mefatal mf but still menses are continue .please suggest me what I should do as these medicine also affecting my digestion and my taste and my stomach and vomit type feeling and irritating also. Please help me.
28 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Gynecologist 15 yrs exp Bangalore
The medicines mentioned  above are synthetic  hormones and pain killers. They do not  heal your body , not to mention  they have side effects  some of  which you  are already  experiencing.If you  really  want  to  know  the root cause of your problem,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.